# SDR SCNA99761

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE LEFT AFT LAVATORY AT FLOORBEAM STA 1166 HAD ELONGATED HOLE IN THE LAVATORY FLOOR STRUCTURE.  REMOVED DAMAGED AREA IAW SRM 51402.  FABRICATED DOUBLER IAW SRM 51402 FROM 7075 T6 .063.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER IAW SRM 51102 AND MM 51202.
